Loading, please wait...

Mucinex Sinus-Max Pressure, Pain & Cough Relief Liquid Gels - Acetaminophen - 16ct

Mucinex Sinus-Max Pressure, Pain & Cough Relief Liquid Gels - Acetaminophen - 16ct - image 1 of 4Mucinex Sinus-Max Pressure, Pain & Cough Relief Liquid Gels - Acetaminophen - 16ct - image 2 of 4Mucinex Sinus-Max Pressure, Pain & Cough Relief Liquid Gels - Acetaminophen - 16ct - image 3 of 4Mucinex Sinus-Max Pressure, Pain & Cough Relief Liquid Gels - Acetaminophen - 16ct - image 4 of 4
Mucinex Sinus-Max Pressure, Pain & Cough Relief Liquid Gels - Acetaminophen - 16ct - image 1 of 4
Shipping
Free standard shipping with RedCard

About this item

Highlights

  • This is an age restricted item and will require us to take a quick peek at your ID upon pick-up.
  • Triple Action Relief in 1 Dose
  • Maximum Strength Formula
  • Relieves minor aches and pains, headache, chest congestion, nasal congestion, sinus pressure, and controls cough
  • Active Ingredients: Acetaminophen - 325 mg (Pain Reliever), Dextromethorphan HBr - 10 mg (Cough Suppressant), Guaifenesin - 200 mg (Expectorant), Phenylephrine HCl - 5 mg (Nasal Decongestant)
  • Dosage: Adults and children 12 years and older. Liquid Gels - 2 liquid gels every 4 hours. No more than 12 liquid gels in any 24-hour period. Children under 12 years DO NOT USE. Use as directed.

Specifications

Suggested Age: 12 Years and Up

Health Facts: Contains pain reliever, Contains Acetaminophen, contains dextromethorphan HBr, Contains Expectorant, contains guaifenesin, contains phenylephrine HCI

Active Ingredient Strength Value: 325 milligrams

Product Warning: Consult a doctor if you are pregnant or nursing, consult a doctor if you have high blood pressure, consult a doctor if you have a breathing problem, do not use if you are taking an MAOI, consult a doctor if you have diabetes, consult a doctor if you have liver disease, do not use with other diphenhydramine products, consult a doctor if you have glaucoma, not for children under the age of 12, consult a doctor if you have urination issues, consult a doctor if you have thyroid disease, Contains Acetaminophen

Duration: 4 hours

Product Form: Gelcap

Primary Active Ingredient: Acetaminophen

Package Quantity: 16

Features: Daytime Use, daytime and nighttime use, multi-symptom

TCIN: 17444314
UPC: 363824686165
Item Number (DPCI): 094-14-0355
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Whoever coined the term “common cold” never had to battle a cold that produced several symptoms at once. The next time you’re on the defensive against sinus pressure, headache and cough, let Maximum Strength Mucinex Sinus-Max step in. It has a triple action formula with 3 maximum strength medicines in a single dose. You’ll clear sinus pressure, relieve that annoying headache and give mucus the boot.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.9 out of 5 stars with 9 reviews
100% would recommend
4 recommendations
quality: 5 out of 5

Works great

5 out of 5 stars
Would recommend
DMSN214 - 1 year ago, Verified purchaser
First cold I have had in TWO years. I was so congested and had a horrible night with no sleep. Got some of this and it helped immensely. Didn't take it all away but gave me some much needed relief. I highly recommend it. Take every 4 hours. It took me 5 mins to find that on the box!
quality: 5 out of 5
6 guests found this review helpful. Did you?
Report review

It Works...Period!

5 out of 5 stars
Would recommend
JeMicheSunshine111 - 2 years ago, Verified purchaser
Mucinex products are effective.
4 guests found this review helpful. Did you?
Report review

(no review title)

5 out of 5 stars
Would recommend
kyc - 2 years ago, Verified purchaser
I brought mine, because I have sinus. Drainage mucus it comes up easily, and take once a day.
quality: 5 out of 5
7 guests found this review helpful. Did you?
Report review

Absolute Necessity for the Medicine Cabinet

5 out of 5 stars
Would recommend
red2shoe - 2 years ago, Verified purchaser
This medication is ABSOLUTELY a necessity in our medicine cabinet for the winter cold and flu season. It tends to be the most effective medication for me at alleviating cold and flu symptoms and allows me to continue functioning without being down for the count in bed. We always make sure we order it online from Target to keep a supply on hand. We can always count on Target for fast, efficient delivery!
18 guests found this review helpful. Did you?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.